Register To Comment
    Results 1 to 5 of 5

    Thread: Fluoxetine headaches

    1. #1
      Senior Member invise's Avatar
      Join Date
      Dec 2008
      Location
      Aberdeen
      Posts
      192

      Default Fluoxetine headaches

      Hey,

      Just wondering if anyone else has experienced lots of headaches when taking fluoxetine? The ones I am getting are really hot and I cant sleep at all with them. Im getting really twitchy too, although I think ive always been like that, just notice it more now.

      Also, does anyone know if its safe to take paracetmol, ibruprofen etc with it? I really cant figure it out from the sheet you get in the box.

      Thanks

    2. #2
      Local Forum Moderator ms_P's Avatar
      Join Date
      Jul 2008
      Location
      BeNeLux
      Posts
      3,068

      Default

      Quote Originally Posted by invise View Post
      Hey,

      Just wondering if anyone else has experienced lots of headaches when taking fluoxetine? The ones I am getting are really hot and I cant sleep at all with them. Im getting really twitchy too, although I think ive always been like that, just notice it more now.

      Also, does anyone know if its safe to take paracetmol, ibruprofen etc with it? I really cant figure it out from the sheet you get in the box.

      Thanks
      Hi Invise.

      I got those headaches in the beginning, too. It was like I hit my forehead against a wall.

      The headaches are gone now and I'm on 60mg a day now and started at 20mg begin December I think. How long have you been on fluoxetine and how much, if I may ask?

      I am twitchy too, and have had RLS (restless leg syndrome) since the late 90's when I was on Haldol & an anti-parkinson med for the shakes. I think with the multitude of meds I've had, it's bound to happen that my nerves are getting affected.

      As for the Paracetamol or the Ibuprofen. The paracetamol is okay to use (I do, too) but I would not take Ibuprofen while taking the fluoxetine.
      You can check it out more yourself if you go to; http://www.drugs.com/
      and look under the Interactions checker. It's a good site.
      Take care
      "Not all those who wander are lost."

    3. #3
      Senior Member invise's Avatar
      Join Date
      Dec 2008
      Location
      Aberdeen
      Posts
      192

      Default

      Hi ms_P

      I've only been taking it for 4 weeks, due to go back and see the doc again this week, but its a nightmare getting an appointment here. Only got enough left til Saturday so I better get one or the NHS will feel my wrath! lol.

      I take 20mg each day. I got the nausia thing to start with, but it only lasted a few days. I dont think I have any other side affects (or good affects at that matter), but I do get quite a lot of headaches. I'll mention it to the doc and see what he says. I've always been quite a restless person, but it seems to be getting worse now. Maybe im just over reacting, who knows.

      Thanks for the link, sure it'll come in handy again in the future.

      keep well,

    4. #4
      Local Forum Moderator ms_P's Avatar
      Join Date
      Jul 2008
      Location
      BeNeLux
      Posts
      3,068

      Default

      Quote Originally Posted by invise View Post
      Hi ms_P

      I've only been taking it for 4 weeks, due to go back and see the doc again this week, but its a nightmare getting an appointment here. Only got enough left til Saturday so I better get one or the NHS will feel my wrath! lol.

      I take 20mg each day. I got the nausia thing to start with, but it only lasted a few days. I dont think I have any other side affects (or good affects at that matter), but I do get quite a lot of headaches. I'll mention it to the doc and see what he says. I've always been quite a restless person, but it seems to be getting worse now. Maybe im just over reacting, who knows.

      Thanks for the link, sure it'll come in handy again in the future.

      keep well,
      Hi,

      I hope you do get an appointment on time.

      I would give the fluoxetine about 3 months with maybe a gradual increase in milligrams, before saying it doesn't work.

      These things take time...which in itself may be a bitter pill, I know.
      "Not all those who wander are lost."

    5. #5
      Senior Member invise's Avatar
      Join Date
      Dec 2008
      Location
      Aberdeen
      Posts
      192

      Default

      Yeah I guess,

      Just been to see the doc again, I had to miss uni to make the appointment, ah well. He gave me another month of fluoxetine 20mg and told me to get more exercise. I'm normal weight and walk the dog every day but he reckons i should be doing something more energetic.
      Not convinced this will work, but like you said it takes time. So hopefully.

    Register To Comment

    Posting Permissions

    • You may not post new threads
    • You may not post replies
    • You may not post attachments
    • You may not edit your posts
    •